# SDR PNSA970702

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032183
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC PRESSURE EN ROUTE.  EMERGENCY EXTENSION AND LANDING UNEVENTFUL.  REPLACED FLAP UP LINE IN LT WHEEL WELL.
